# SDR SWAA2019121879776

- Difficulty date: November 30, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,830 hours, 28,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241EF BROKEN INSERT AT THE AFT OUTBOARD CORNER, BETWEEN BS. 537.45 TO BS. 727B. / R&R FLOOR PANEL 241EF PER AMM.
